# SDR TAMF20250523051

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 38,038 hours, 10,975 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 3,650 hours, 11,064 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PMC310101
- Part serial: 50636
- Condition: Faulted
- Location: Zone 200
- Part time: 43,672 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE CRUISE PHASE, AIRCRAFT N336QT DISPLAYED THE WARNING MESSAGE "CAB PR EXCESS CAB ALT," ACCOMPANIED BY A LOSS OF CABIN PRESSURIZATION. IN RESPONSE TO THIS SITUATION, THE CREW DECIDED TO RETURN TO THE DEPARTURE STATION, MIA. DURING THE FAULT ISOLATION PROCEDURE, THE AIRCRAFT’S SELF-DIAGNOSTIC SYSTEMS WERE INTERROGATED, AND IT WAS DETERMINED THAT THE PACKS HAD BEEN TURNED OFF DUE TO A FAULT CAUSED BY THE SMOKE DETECTOR (120WU), WHICH WAS SUBSEQUENTLY REPLACED.  SMOKE DETECTOR ON/OFF
